# SDR ARWA980503

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Actuator
- Part number: 179894
- Condition: Erratic
- Location: Elevator
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION STAB SETTING WENT ALL THE WAY FWD.  SAME AT ALL SPEEDS UP TO 320 KTS.  RETURNED TO MIAMI WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED PTC ACTUATOR IAW MM 27-30-6.  OPS CHECK NORMAL IAW MM 27-30-0 PILOT REPORTS ELEVETOR/STAB TRIM OPERATES NORMAL ON TEST FLIGHT.
